# SDR CALA2017040700885

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 68,012 hours, 26,006 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720401
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31R,  6 INCHES FORWARD OF FRAME 66, BELOW THE OUTFLOW VALVE, FOUND CORRODED.   REMOVED AND REPLACED THE STRINGER IAW SRM 51- 44-11, TABLES 3 AND 5,  51-42-11 PARA 6 AND 7.
